Hormonal contraception, help from other ladies?

  • Thread starter Thread starter bookish
  • Start date Start date
Status
Not open for further replies.
B

bookish

Guest
Hey, all. I know this probably isn’t the best place to ask, but I really wanted to ask some fellow Catholic women about this. I recently went on birth control pills for health issues (I’m not married) and was very hesitant about doing so, as you’d expect. But my mother, a nurse, and my doctor assured me it would be all right, so I trusted them. Well, it’s been a few months on them and I hate some of the side effects. I am done with them, no matter what they say. How long will it take for these artificial hormones to get out of my body? Anyone know anything about this?
 
I think every day you’re off of them, you’ll feel better and better. They’re horrible, aren’t they? I was a miserable, depressed, moody person when I took them. Can’t believe they put women on them so quickly.
 
Hey, all. I know this probably isn’t the best place to ask, but I really wanted to ask some fellow Catholic women about this. I recently went on birth control pills for health issues (I’m not married) and was very hesitant about doing so, as you’d expect. But my mother, a nurse, and my doctor assured me it would be all right, so I trusted them. Well, it’s been a few months on them and I hate some of the side effects. I am done with them, no matter what they say. How long will it take for these artificial hormones to get out of my body? Anyone know anything about this?
Doctors and nurses are in the business of treating illness…
but treating illness is not quite the same thing as creating health.

If you wish to create health, you must understand that your body’s ability to detoxify hormones and toxins is all based on your liver function. With normal liver function, clearing a light dose of a toxin (like those volatile organic paint fumes you inadvertently inhaled while painting your house) takes about 3 months or so, but it depends on the toxin… and of course, on how good your liver function is.

Do some basic research on nutrition for building up healthy liver function if you wish to create health. The body has an amazing ability to regenerate and heal itself if its needs are met… read anything by or about Ann Wigmore and her Hippocrates Institute for inspiration. Improving your liver function may also benefit or resolve your initial health issues that put you on hormones to begin with. We live in a very toxic world in which healthy liver function is the difference between health and misery.

Sometimes such misery opens one’s life and one’s conscious toward a whole new focus, and a whole new carreer of benefit to the rest of the world…
Blessings!
 
I think every day you’re off of them, you’ll feel better and better. They’re horrible, aren’t they? I was a miserable, depressed, moody person when I took them. Can’t believe they put women on them so quickly.
It’s a business.
A very very large, very very profitable…business.
 
Bookish, you may want to research this site and what they’re all about:
popepaulvi.com/

You should probably start here:
popepaulvi.com/about.htm

Let me say up-front: I don’t know how effective they are at actually resolving problems, but a lot of ladies here swear by them. I’m surprised someone hasn’t posted the link yet. I don’t know how much it costs, or if there are any affliates near you. But you should get a lot of information from the site 🙂

I hope you feel better and better every day!! 🙂
 
I was on the Pill for a long time for serious (incapacitating) menstrual problems. When I wanted to get pregnant, I asked my doc about a “waiting period” before I should start trying, to give my body a chance to kick the hormones. He told me that the hormones were gone almost as soon as I stopped taking it. Makes sense, as your period starts–your body goes back to normal–almost as soon as you start taking the placebo pills.

He did advise that I wait one cycle, though, before trying to get pregnant–just so they would be able to calculate a due date from the date of my last period.

(And they were wrong anyway! 😃 )

Now, this was…coughmanyyearsagocough…and now there are lots of different kinds of Pills out there. I would suggest talking to your doc and/or pharmacist.

Miz
 
The book “Fertility Cycles and Nutrition” has answers for many common cycle problems. It uses NFP charting to discover underlying nutritional deficiencies that affect a woman’s cycle. I don’t know what you are dealing with or if it might be addressed in that book, but it might be worth a look. Health and nutrition can and do seriously affect our cycles, moods, fertility, libido, etc. If you are willing to try this it could seriously improve your health as well as clear up fertility/cycle problems.
  1. Cut out ALL sugar, sweets, etc. as well as white bread/flour.
  2. Eat lots of good fats–not just olive oil, but coconut oil, and animal fats preferably from grassfed/free range animals.
  3. Drink unpasteurized/raw milk, eat farm fresh eggs, butter, aged cheese, and yogurt.
  4. Tons of veggies especially leafy greens.
  5. Probiotics.
    Here’s a link or two if you would like to explore this more.
    nourishedkitchen.com/traditional-foods-nutshell/
    cookingtf.com/whatistf.html
I pray your negative symptoms resolve soon and your body is restored to health and equilibrium!
 
I was on the pill in the distant (and repented) past. Some side effects are different/milder on different combinations of hormones. But since your question was about how long it takes to be done with the side effects and not how to treat your medical issues, I’ll give you my experience on that aspect: the particular side effects that I hated–HATED–were gone within days. The textbooks say the medications should be gone within days to a week-ish (half-life is ~12-48 hours depending on the specific hormone), and my side effects noticeably corresponded to that.
 
I recently went on birth control pills for health issues (I’m not married) and was very hesitant about doing so, as you’d expect… Well, it’s been a few months on them and I hate some of the side effects. I am done with them, no matter what they say. How long will it take for these artificial hormones to get out of my body? Anyone know anything about this?
Bookish, the BCP is frequently prescribed to women for various menstrual complaints, without investigating the complaints or really dealing with the symptoms that drove you to seek medical advice in the first place. The side effects are deadly (did you read the pharmaceutical insert?). Once you are off the pill, your own hormones will be reinstated, though there can be some damage to the cervical crypts that produce the normal and healthy mucus in response to circulating estrogens of a normal cycle. Try to find an NFP doctor (sometimes the diocesan office has a list of good Catholic physicians) who will help you with your medical issues.
 
Status
Not open for further replies.
Back
Top